# SDR COMA9660061

- Difficulty date: April 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7062
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Connector
- Condition: Dirty
- Location: Te Flaps
- Part time: 2,597 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL MESSAGE ON EICAS.  SYSTEM WOULD NOT RESET.  DISASSEMBLED, CLEANED, AND REASSEMBLED FLAP WIRING HARNESS CONNECTIONS IN MLG WHEELWELLS, ACFT RETURNED TO SERVICE.  PART TOTAL CYCLES, 2,322.
